# SDR RAAAE96004

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 350511
- Condition: Broken
- Location: Rt Mlg
- Component: 8038451
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ANCH DUE TO RIGHT MLG UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION, WHEN GEAR HANDLE PUT TO NEUTRAL RIGHT MLG SHOWED DOWN AND LOCKED.  MX FOUND DOOR ACTUATING HOOK ASSY BUNGE BROKEN, CAUSING THE HOOK TO RELAX AND THE DOORS TO CLOSE AHEAD OF THE MLG.  (M)
